Sur une caractérisation des C(X) à X stonien
Séminaire Brelot-Choquet-Deny. Théorie du potentiel, Volume 12  (1967-1968), Talk no. 3, 14 p.
@article{SBCD_1967-1968__12__A3_0,
     author = {Ancona, Alano},
     title = {Sur une caract\'erisation des $C(X)$ \`a $X$ stonien},
     journal = {S\'eminaire Brelot-Choquet-Deny. Th\'eorie du potentiel},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     year = {1967-1968},
     note = {talk:3},
     zbl = {0176.10904},
     language = {fr},
     url = {http://www.numdam.org/item/SBCD_1967-1968__12__A3_0}
}
Ancona, Alain. Sur une caractérisation des $C(X)$ à $X$ stonien. Séminaire Brelot-Choquet-Deny. Théorie du potentiel, Volume 12 (1967-1968) , Talk no. 3, 14 p. http://www.numdam.org/item/SBCD_1967-1968__12__A3_0/

[1] Aronszajn (N.) and Panitchpakdi (P.). - Extension of unif ormity continuous transformations and hyperconvexe metric spaces, Pacific J. of Math. , t. 6, 1956, p. 405-439. | MR 84762 | Zbl 0074.17802

[2] Hasumi (Morisuke). - The extension property of complex Banach spaces, Tôhoku math. J., t. 10, 1958, p. 135-142. | MR 100781 | Zbl 0087.10901

[3] Kelley (J.L.). - Banach spaces with the extension property, Trans. Amer. math. Soc., t. 72, 1952, p. 323-326. | MR 45940 | Zbl 0046.12002

[4] Nachbin (Leopoldo). - Some problems in extending and lifting continuous linear transformations, Proceedings of the International symposium on linear spaces [1960. Jérusalem], p. 340-350. - Jérusalem, Jerusalem Academic Press ; Oxford, New York, Pergamon Press, 1961. | MR 132990 | Zbl 0128.35303